Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A simple alternative problem for finding periodic solutions of second order ordinary differential systems

Author: J. W. Bebernes
Journal: Proc. Amer. Math. Soc. 42 (1974), 121-127
MSC: Primary 34B15
MathSciNet review: 0330597
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence of solutions for $ x'' = f(t,x,x'),x(0) = x(1),x'(0) = x'(1)$ are proven by considering a simple alternative problem to which Leray-Schauder degree arguments can be directly applied.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B15

Retrieve articles in all journals with MSC: 34B15

Additional Information

PII: S 0002-9939(1974)0330597-6
Keywords: Periodic boundary value problems, alternative problems, Leray-Schauder degree, Nagumo-Hartman condition, Lyapunov-like functions
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia